# SDR DALA13028913218

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN FLOORBEAM AT AFT FR24, Y254 UPPER FLANGE CRACKED. NO LIMITS FOUND ON CRACKED FLANGE IAW SRM 53-00-14.  REMOVED DAMAGED AREA OF FLOORBEAM IAW SRM 53-00-14.  FABRICATED FOUR REPAIR SPLICES AND TWO STRAPS IAW SRM 53-00-14. HEAT TREATED MATERIAL IAW SRM 53-00-14.   INSTALLED REPAIR IAW SRM 53-00-14 AND SRM 51-42-11.
